Renormalisation group and the Planck scale

Litim, Daniel F (2011) Renormalisation group and the Planck scale. Philosophical Transactions A: Mathematical, Physical and Engineering Sciences, 369 (1946). pp. 2759-2778. ISSN 1471-2962

Full text not available from this repository.

Abstract

I discuss the renormalization group approach to gravity, and its link to Weinberg’s asymptotic safety scenario, and give an overview of results with applications to particle physics and cosmology.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Physics and Astronomy
Subjects: Q Science > QC Physics
Depositing User: Daniel Litim
Date Deposited: 06 Feb 2012 20:37
Last Modified: 23 Jul 2012 08:54
URI: http://sro.sussex.ac.uk/id/eprint/27003
📧 Request an update